# SDR 2008UALA02700

- Difficulty date: May 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 49,843 hours, 9,448 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1012
- Condition: Faulty
- Location: Apu Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU BATTERY CHARGE MESSAGE DISPLAYED ON EICAS.  SUSPECT FAULTY BATTERY CHARGER.  REPLACED BATTERY CHARGER PER MM 24-31-06.  AC OK FOR SERVICE.
